# SDR FDEA201101270388

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON SEAT TRACK FLANGE STA 870 TO 950, 10" RBL 45.  REMOVED SEAT TRACK SECTION AT BS 870 TO 950 10" RBL 45, FABRICATED NEW SECTION FROM BAC 1520-792 7178T6511, AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-  10-2 FIG 7, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
